# SDR ASAA0873645

- Difficulty date: October 3, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N624AS
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 28,976 hours, 12,503 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A550426
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PASSENGER CABIN MINOR SCRATCH ON FLOORBEAM AT BS 328 RBL 11.  SCRATCH AND CORROSION ON FLOORBEAM AT BS 328 RBL 11 BLENDED OUT.  BLEND AREA FOUND TO BE BEYOND ALLOWABLE DAMAGE LIMIT.  FLOORBEAM REPAIRED IAW ERO 8710 AND EA.
